MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/110/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the product presented a crack, was broken, or had a broken part, and the no.7 wire cannula showed signs of leakage due to a punctured cuff.There was no reported patient involvement or harm.
 
Additional Manufacturer Narrative
One used sample was received for evaluation.Visual inspection was performed.Functional testing was able to confirm the leak at the pilot balloon.The root cause was unable to be established.A device history record review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORTEX ENDOTRACHEAL TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24200630
Report Number3012307300-2026-00617
Device Sequence Number14829735
Product Code BTR
UDI-Device Identifier15019315050787
UDI-Public(01)15019315050787(17)281001(10)4430802
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K032112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/110/070
Device Lot Number4430802
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown